MathSciNet Relay Station
MathSciNet bibliographic data
MR653950 14K10 (14K99)
Narasimhan, M. S.; Nori, M. V. Polarisations on an abelian variety. Proc. Indian Acad. Sci. Math. Sci. 90 (1981), no. 2, 125–128.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement